Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 83, NWS Atlanta, GA

March 25, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2023, 5:15 PM EDT for 4 counties in Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2023, 5:15 PM EDT (21:15 UTC)
Expired
Mar 25, 2023, 5:45 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 5:30 PM EDTHAIL 1.51 S Oak Park, GACALLER REPORTED 1.5 INCH SIZED HAIL NEAR HARRINGTON STREET AND OAK PARK HWY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 11:16 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2023-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2023-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

051 
WUUS52 KFFC 252115
SVRFFC
GAC107-209-279-283-252145-
/O.NEW.KFFC.SV.W.0083.230325T2115Z-230325T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
515 PM EDT Sat Mar 25 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Toombs County in southeastern Georgia...
  South central Emanuel County in east central Georgia...
  East central Treutlen County in east central Georgia...
  Northeastern Montgomery County in central Georgia...

* Until 545 PM EDT.

* At 515 PM EDT, a severe thunderstorm was located near Normantown, 
  or 8 miles north of Lyons, moving east at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Stillmore, Oak Park and Normantown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3236 8225 3235 8225 3235 8224 3231 8223
      3228 8223 3224 8221 3222 8221 3227 8247
      3244 8242 3243 8219
TIME...MOT...LOC 2115Z 275DEG 39KT 3233 8237 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
464 
WWUS52 KFFC 252125
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Sat Mar 25 2023

GAC209-283-252135-
/O.CAN.KFFC.SV.W.0083.000000T0000Z-230325T2145Z/
Treutlen GA-Montgomery GA-
525 PM EDT Sat Mar 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TREUTLEN AND
NORTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and east central Georgia.

LAT...LON 3236 8225 3235 8225 3235 8224 3231 8223
      3228 8223 3224 8221 3222 8221 3225 8236
      3243 8229 3243 8219
TIME...MOT...LOC 2125Z 273DEG 29KT 3233 8228 

$$

GAC107-279-252145-
/O.CON.KFFC.SV.W.0083.000000T0000Z-230325T2145Z/
Toombs GA-Emanuel GA-
525 PM EDT Sat Mar 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN TOOMBS AND SOUTH CENTRAL EMANUEL COUNTIES...

At 525 PM EDT, a severe thunderstorm was located near Oak Park, or 8
miles north of Lyons, moving east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Stillmore and Oak Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3236 8225 3235 8225 3235 8224 3231 8223
      3228 8223 3224 8221 3222 8221 3225 8236
      3243 8229 3243 8219
TIME...MOT...LOC 2125Z 273DEG 29KT 3233 8228 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
221 
WWUS52 KFFC 252138
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
538 PM EDT Sat Mar 25 2023

GAC107-279-252148-
/O.EXP.KFFC.SV.W.0083.000000T0000Z-230325T2145Z/
Toombs GA-Emanuel GA-
538 PM EDT Sat Mar 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TOOMBS AND SOUTH
CENTRAL EMANUEL COUNTIES WILL EXPIRE AT 545 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and east central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3236 8225 3235 8225 3235 8224 3231 8223
      3228 8223 3224 8221 3222 8221 3225 8236
      3243 8229 3243 8219
TIME...MOT...LOC 2138Z 275DEG 39KT 3232 8212 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:33 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Mar 25, 3:33 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
333 PM EDT Sat Mar 25 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 257 PM EDT Sat Mar 25 2023

Forecast will revolve around a stalling frontal boundary in the
short term period...and confidence is low to medium.

A couple of boundaries to be concerned with through Sunday. The
first boundary is an old outflow boundary situated across southern
portions of GA. This outflow boundary outraced the actual cold front
currently positioned from the central Great Lakes back through
central MS. Rain cooled air has settled across portions of northern
GA this afternoon in the wake of the outflow boundary/line of
convection that came through earlier this morning. However, the
airmass to the south of the outflow remains very moist and unstable.
Additional convection for the afternoon/evening hours is will be
most likely along/south of the old outflow. Some of the storms could
be strong, with some potential for isolated severe thunderstorms.
The primary hazard will be gusty winds and large hail. An isolated
brief tornado cannot be ruled out.

The cold front currently to the north will be the main concern late
tonight through Sunday. This front is expected to stall across
central portions of the state as it becomes parallel to the flow
aloft late tonight/early Sunday. The boundary will become the
primary focus for showers and thunderstorms through much of the day
tomorrow. The forecast is highly dependent upon where this front
stalls. Along and south of the front will remain within the warm
sector, with good surface instability, steep lapse rates and good
shear. The primary severe hazards tomorrow will be large hail and
damaging wind gusts. There is also some potential for brief
tornadoes.

The pop forecast is obviously very very dependent upon where the
cold front stalls. There is also a pretty good opportunity for a
MaxT bust. Along the front, clouds and precip could limit heating,
but south of the boundary, temps could get well into the 80s. Drier
and cooler conditions are anticipated across the far north.

NListemaa

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 257 PM EDT Sat Mar 25 2023

The onset of the long-term forecast period will remain unsettled.
A stationary frontal boundary will remain draped across the area,
though the precise location will fluctuate. A couple of different
impulses will traverse the boundary, keeping rounds of showers and
storms in the offing. The first wave looks to propagate across the
area the first half of the day on Monday with widespread convection
spreading southwest to northeast before diminishing the latter half
of the day. By Tuesday, a digging trough will finally begin to push
a followup cold front southward toward the region. Another wave will
traverse the area ahead of the front bringing an additional round of
showers and thunderstorms Tuesday, at this point likely focused
across the southern half of the area.

A break in the wet pattern finally comes by Wednesday in the wake of
the cold frontal passage. Surface high pressure will settle into the
eastern U.S., bringing a cooler and drier airmass with temperatures
dropping to slightly below normal. Dry weather should persist at
least through Thursday before another frontal system approaches the
area by late week into early next weekend. Timing and placement
differences remain at this juncture, so PoPs were broadly increased
by late week.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 1257 PM EDT Sat Mar 25 2023

Frequent gusts to around 20-22kt possible this afternoon.
Remainder of the afternoon into the overnight hours should be dry
with some few-sct cu. Models are progging a wave of precip to
approach form the west just before 12Z...this is dependent upon
where a front will set up. Added a prob for thunder thinking this
is the best timing for ATL. Thunder chances are smaller during the
afternoon, but not impossible for one to approach ATL. Winds may
try and go to the SE for a few hours tomorrow afternoon, but
speeds will remain light. Kept at 190 for now.

//ATL Confidence...18Z Update...
Low-Med confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  75  60  78 /  30  50  70  50
Atlanta         60  74  61  77 /  40  50  70  50
Blairsville     51  73  54  72 /  10  20  70  40
Cartersville    56  76  59  77 /  20  30  70  40
Columbus        64  76  64  79 /  50  70  50  60
Gainesville     57  75  59  75 /  30  30  70  50
Macon           65  76  64  79 /  50  60  50  60
Rome            54  76  58  78 /  10  20  70  40
Peachtree City  60  71  61  78 /  50  60  70  50
Vidalia         67  84  67  81 /  20  50  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....RW
AVIATION...NListemaa
Hazardous weather outlook, Mar 25, 11:23 AM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1123 AM EDT Sat Mar 25 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1123 AM EDT Sat Mar 25 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A cold front will continue to move south across central portions
of Georgia through the mid to late afternoon. Strong thunderstorms
will be possible mainly along and south of a line from macon to
columbus, with an isolated severe thunderstorms not out of the
question. The primary hazards from a severe thunderstorm would be
damaging wind gusts and large hail. A brief isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is the potential for multiple rounds of heavy showers and
thunderstorms on Sunday through Tuesday, with strong to severe
storms and isolated flash flooding possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 25, 3:48 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Sat Mar 25 2023

GAZ093-095-105-252015-
Macon GA-Dooly GA-Houston GA-
348 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southeastern Macon,
northern Dooly and southwestern Houston Counties through 415 PM
EDT...

At 348 PM EDT, a strong thunderstorm was near Dooling, or 8 miles
east of Oglethorpe, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Unadilla, Pinehurst, Dooling and Elko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3223 8401 3230 8399 3236 8365 3227 8361
      3217 8366
TIME...MOT...LOC 1948Z 269DEG 29KT 3227 8392

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 25, 4:21 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Sat Mar 25 2023

GAZ095-096-107-109-252045-
Houston GA-Bleckley GA-Dodge GA-Pulaski GA-
421 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of northwestern Dodge,
central Pulaski, southwestern Bleckley and south central Houston
Counties through 445 PM EDT...

At 420 PM EDT, a strong thunderstorm was over Browndale, or near
Hawkinsville, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Hawkinsville, Dubois, Browndale, Gresston, Empire, Mobley
Crossing, Hartford, Pulaski State Prison, Baileys Park and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.

&&

LAT...LON 3226 8361 3229 8361 3229 8365 3235 8363
      3238 8329 3228 8324 3220 8330
TIME...MOT...LOC 2020Z 269DEG 31KT 3229 8360

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 25, 4:22 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Sat Mar 25 2023

GAZ104-105-252045-
Dooly GA-Sumter GA-
422 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of western Dooly and
northeastern Sumter Counties through 445 PM EDT...

At 422 PM EDT, a strong thunderstorm was near Americus, moving east
at 45 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Americus, Byromville, Lilly, Dooling, Drayton, Methvins, New Era,
Flint River Wma and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3210 8428 3215 8428 3216 8423 3216 8418
      3217 8418 3219 8408 3218 8407 3218 8405
      3217 8403 3220 8402 3221 8399 3224 8387
      3218 8381 3206 8389
TIME...MOT...LOC 2022Z 257DEG 38KT 3212 8424

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 25, 4:28 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
428 PM EDT Sat Mar 25 2023

GAZ093-095-105-252100-
Macon GA-Dooly GA-Houston GA-
428 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southeastern Macon,
northern Dooly and southwestern Houston Counties through 500 PM
EDT...

At 428 PM EDT, a strong thunderstorm was near Montezuma, or near
Oglethorpe, moving east at 40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Oglethorpe, Unadilla, Montezuma, Grovania, Elko, Grove Park and
Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3226 8407 3233 8405 3242 8368 3231 8364
      3220 8370
TIME...MOT...LOC 2028Z 263DEG 34KT 3229 8400

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 25, 4:57 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EDT Sat Mar 25 2023

GAZ092-093-104-252130-
Macon GA-Schley GA-Sumter GA-
457 PM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southwestern Macon,
southern Schley and northwestern Sumter Counties through 530 PM
EDT...

At 457 PM EDT, a strong thunderstorm was near Friendship, or 8 miles
southwest of Ellaville, moving east at 35 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Americus, Ellaville, Andersonville, Andersonville National Historic,
Friendship, Bumphead, New Era, Fountainville, La Crosse and
Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3212 8443 3217 8443 3218 8442 3219 8442
      3219 8443 3220 8443 3230 8413 3219 8408
      3209 8411
TIME...MOT...LOC 2057Z 260DEG 30KT 3215 8441

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 25, 5:02 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 NW HAWKINSVILLE       32.29N 83.49W
03/25/2023  E1.00 INCH       PULASKI            GA   911 CALL CENTER

            911 CALL CENTER REPORTED QUARTER SIZED HAIL
            AT THE INTERSECTION OF PERRY HWY AND TRUMAN
            RD.

&&

KAL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 2:30 AM EDTSevere Thunderstorm WarningFFCDade, Walker60 min
Mar 25, 2:35 AM EDTTornado Warning Tornado observedFFCDade, Walker18 min
Mar 25, 2:49 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield41 min
Mar 25, 3:04 AM EDTSpecial Weather StatementFFCChattooga56 min
Mar 25, 3:06 AM EDTSevere Thunderstorm WarningFFCMurray, Whitfield39 min
Mar 25, 3:27 AM EDTSpecial Weather StatementFFCGordon63 min
Mar 25, 3:29 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray46 min
Mar 25, 4:01 AM EDTSpecial Weather StatementFFCTowns, Union59 min
Mar 25, 4:26 AM EDTSpecial Weather StatementFFCDawson, Gilmer, Pickens34 min
Mar 25, 4:27 AM EDTSpecial Weather StatementFFCBartow33 min
Mar 25, 6:55 AM EDTSpecial Weather StatementFFCCoweta35 min
Mar 25, 7:01 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette17 min
Mar 25, 10:36 AM EDTSpecial Weather StatementFFCPeach39 min
Mar 25, 11:08 AM EDTSpecial Weather StatementFFCHouston37 min
Mar 25, 11:26 AM EDTSpecial Weather StatementFFCBleckley49 min
Mar 25, 11:52 AM EDTSpecial Weather StatementFFCTreutlen38 min
Mar 25, 2:28 PM EDTSpecial Weather StatementFFCMuscogee32 min
Mar 25, 2:44 PM EDTSpecial Weather StatementFFCHouston31 min
Mar 25, 2:57 PM EDTSpecial Weather StatementFFCTalbot33 min
Mar 25, 3:11 PM EDTSpecial Weather StatementFFCBleckley34 min
Mar 25, 3:18 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens42 min
Mar 25, 3:34 PM EDTSpecial Weather StatementFFCPulaski26 min
Mar 25, 3:48 PM EDTSpecial Weather StatementFFCDooly27 min
Mar 25, 4:03 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens42 min
Mar 25, 4:15 PM EDTTornado WarningFFCLaurens15 min
Mar 25, 4:21 PM EDTSpecial Weather StatementFFCPulaski24 min
Mar 25, 4:22 PM EDTSpecial Weather StatementFFCSumter23 min
Mar 25, 4:27 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski48 min
Mar 25, 4:28 PM EDTSpecial Weather StatementFFCDooly32 min
Mar 25, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen50 min
Mar 25, 4:57 PM EDTSpecial Weather StatementFFCSchley33 min
Mar 25, 5:03 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCDodge, Laurens42 min
Mar 25, 5:12 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Schley, Sumter28 min
Mar 25, 5:23 PM EDTSevere Thunderstorm WarningFFCStewart, Sumter, Webster18 min
Mar 25, 5:38 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler33 min
Mar 25, 5:40 PM EDTSpecial Weather StatementFFCWebster35 min
Mar 25, 6:10 PM EDTSpecial Weather StatementFFCToombs35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.